For the past two nights my stomach has been feeling weird, like a bit tight. There's a faint pain, but not so bad. Also I'm a little bit nauseated. In the mornings I have been drinking a lot of coffee and was wondering If that could be thr cause. Also, I'm taking an allergy medicine called Talion tablet. I think thr side effects are nausea and stomach agitation. So..I wonder if it's from thr coffee or the medicine. Any ideas?
Are you (or the subject of the question) male or female?
What is your (or the subject of the question) height?
What is your (or the subject of the question) weight (kg or lb)?
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.